Opuscula Math. 38, no. 2 (2018), 187-199

Opuscula Mathematica

Existence results for Kirchhoff type systems with singular nonlinearity

A. Firouzjai
G. A. Afrouzi
S. Talebi

Abstract. Using the method of sub-super solutions, we study the existence of positive solutions for a class of singular nonlinear semipositone systems involving nonlocal operator.

Keywords: sub-supersolution, infinite semipositone systems, singular weights, Kirchhoff-type.

Mathematics Subject Classification: 35J55, 35J65.

Full text (pdf)

  • A. Firouzjai
  • Pyame Noor University, Faculty of Basic Sciences, Department of Mathematics, Tehran, Iran
  • G. A. Afrouzi
  • Department of Mathematics, Faculty of Mathematical Sciences, University of Mazandaran, Babolsar, Iran
  • S. Talebi
  • Department of Mathematics, Faculty of Basic Sciences, Pyame Noor University, Mashhad, Iran
  • Communicated by Dušan Repovš.
  • Received: 2017-02-17.
  • Revised: 2017-07-16.
  • Accepted: 2017-08-22.
  • Published online: 2017-12-29.
Opuscula Mathematica - cover

Cite this article as:
A. Firouzjai, G. A. Afrouzi, S. Talebi, Existence results for Kirchhoff type systems with singular nonlinearity, Opuscula Math. 38, no. 2 (2018), 187-199, https://doi.org/10.7494/OpMath.2018.38.2.187

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.